# SDR SWIA201743236

- Difficulty date: April 6, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 33,739 hours, 20,533 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONIC BAY STR 26L CORRODED BETWEEN FS310 AND FS333.  (C-CHECK) REMOVED AND REPLACED STRINGER IAW SRM. PRESSURE CHECK GOOD.
